The high latitude convection response to an interval of substorm activity

Yeoman, T.K. and Pinnock, M. (1996) The high latitude convection response to an interval of substorm activity. Annales Geophysicae, 14 (5). pp. 518-532. ISSN 0992-7689

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Annales Geophysicae
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1900/1912
Subjects:
ID Code:
35221
Deposited By:
Deposited On:
28 Jan 2011 00:39
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:04